# SDR 0501609878

- Difficulty date: November 7, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 58,063 hours, 53,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Rt A/C System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL340, AUTOMATIC TEMPERATURE CONTROL WAS LOST AND THE CABIN STARTED CLIMBING AT 700-800 FPM.  AN EMERGENCY DESCENT WAS INITIATED WHEN THE CABIN REACHED 10,000 FT.  CABIN ALTITUDE MAXED OUT AT 11,500 FT AND THEN BEGAN TO DESCEND.  FLIGHT CONTINUED TO DESTINATION AT 10,000 FT MSL AND LANDED WITHOUT ANY OTHER COMPLICATIONS.  MAINTENANCE AT DTW FOUND A DUCT CRACKED & OPENED AND REPLACED IT.  ALSO REPLACED TEMPERATURE CONTROLLER.  LEAK CHECK WAS GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
